# SDR CALA2013091191204

- Difficulty date: September 11, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 56,281 hours, 6,537 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1680-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1680-1700 LBL 33 CABIN FLOOR SUPPORT HAS ONE SCREW HOLE ELONGATED.   REPLACED IAW SRM 51-10-02 & NEW FLOOR SUPORT INSTALLED IAW SRM 51-40-02 AT BS 1680 TO BS 1720.
